# SDR DALA2023061604934

- Difficulty date: June 15, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 106,335 hours, 15,175 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 REQUEST INSPECTION OF UPPER CAPTIAN WINDSHEILD BY ELECTRICAL HEAT FILAMENTS. CORRECTIVE ACTION: FOUND L1 WINDOW ARCING REMOVED AND REPLACED L1 WINDOW REF B767- 300 AMM 56-11 AND REPLACED WINDOW HEAT CONTROLLER REF B767-300 AMM 30-41. (4687320)
